# SDR CA971219003

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Engine Bay
- Part time: 5,143 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) MAGNETIC CHIP DETECTOR WARNING LIGHT ON DURING FLIGHT.  CHIP DETECTORS AND OIL FILTERS REMOVED.   METAL DEBRIS FOUND ON BOTH.
